# SDR CHQA200800041

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 9,824 hours, 7,925 cycles
- Engine: Allsn AE3007A
- Engine time: 9,833 hours, 7,932 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 23073461125
- Condition: Missing
- Location: Customer Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG TO GSP - DURING CLIMB-OUT THE CREW RECEIVED AN E1 EXCEEDANCE MESSAGE ON EICAS.  THE ITT REACHED 901 FOR 25 SECONDS.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  EMINENCE PERFORMED A GVI OF THE ENGINE AND FOUND THE CUSTOMER MANIFOLD DUCTING V-BAND CLAMP MISSING.  THE GASKET AND CLAMP WERE REPLACED, THE ENGINE WAS RUN AT HIGH POWER AND ALL PARAMETERS WERE WITHIN LIMITS.
